Translator Disclaimer
2005 Semi-global Robust Output Regulation for Nonlinear Systems in Normal Form Using Output Feedback
Weiyao Lan, Zhiyong Chen, Jie Huang
Commun. Inf. Syst. 5(4): 385-400 (2005).

Abstract

This paper studies the semi-global robust output regulation problem for the class of nonlinear affine systems in normal form. The same problem was studied before by Khalil under the assumption that the solution of the regulator equations is polynomial. By using the nonlinear internal model approach, we have relaxed the polynomial assumption on the solution of the regulator equations.

Citation

Download Citation

Weiyao Lan. Zhiyong Chen. Jie Huang. "Semi-global Robust Output Regulation for Nonlinear Systems in Normal Form Using Output Feedback." Commun. Inf. Syst. 5 (4) 385 - 400, 2005.

Information

Published: 2005
First available in Project Euclid: 5 April 2007

zbMATH: 1115.93081
MathSciNet: MR2343931

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.5 • No. 4 • 2005
Back to Top